Q. I am having severe headache. I am having teeth clattering with cramps all over the body. Why is this happening?

Answered by Dr. Sugandh Garg and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Headache or Calcium Deficiency? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am having a severe headache on the right side and on the back side of the right ear. Also same time, I am having teeth clattering with cramps all over the body. Why is this happening?


Related Questions:
Does vitamin deficiency cause premature ejaculation?
Does vitamin deficiency cause twitching and tingling?
What does the reports of tests taken for fever, cold, and weakness explain?
 

Dr. Sugandh Garg
MBBS., MD
Diabetology, General Medicine, Internal Medicine, Toxicology

Hi,

Welcome to icliniq.com.

  • What is your age?
  • Any past or family medical history?
  • Any surgical history?
  • Any history of medication?
  • Any history of allergic reactions?
  • Any toothache?

Please get the following investigations done:

  1. Complete hemogram.
  2. Blood sugar levels.
  3. Blood pressure.
  4. Serum calcium.
  5. Serum electrolyte levels.
  6. Serum potassium.
  7. Thyroid profile.

There can be various causes which need to be ruled out.

It can be a deficiency of vitamin B12 or calcium which is a very common cause for such a problem. Get CT head to rule out any brain-related problems.

Follow these instructions as of now:

  • Lie down straight.
  • Do not place your arm under your head while sleeping.
  • Use a low-height cotton pillow.
  • Take a painkiller to get relief (like tablet Combiflam SOS).
  • Take a healthy balanced nutritional homemade diet.
  • Take plenty of fresh fruits, fresh juices, salads, and soups.
  • Take multivitamin supplements like tablet Becosules once daily.
  • Drink a lot of water and fluids.

Revert back with the reports to a general medicine physician online for further follow up --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is it fine to take Ovares Plus to conceive?
Query: Hi doctor, I am trying to conceive for the last four months. I have consulted my gynecologist and she found that I am having PCOS. She suggested me to take Ovares plus. Is it fine to take?  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Ovares tablet is a multivitamin with few antioxidants. This is usually prescribed as an added adjuvant tablet along with other medication. Most of the infertility specialists will prescribe some or the other antioxidant and multivitamin tablets. These antioxidant...  Read Full »
 
Why are there white patches on the cheeks of 9 month old baby?
Query: Hi doctor, White patches are found on the cheeks of 9 months old baby boy. And also, there are some white patches near the eyes. What is that?  Read Full »
Dr. Rajesh Gulati
Family Physician

Answer: Hi, Welcome to icliniq.com. It is very common in children. It is due to calcium deficiency. I suggest giving a calcium supplement like Calcium Sandoz tablet to the child. Consult your specialist doctor, discuss with him or her and start taking the medicine with their consent. For further informa...  Read Full »
 
I feel lethargic and sleepy after lunch. Will taking multivitamins help?
Query: Hello doctor, I am a 33 year old software professional. I have a lot of work pressure and also loads of stress and tension in my personal life. I sleep around seven to eight hours a day and stick to a very healthy and disciplined lifestyle with respect to timely food habits and taking a balanced die...  Read Full »
Dr. Ganeshkumar Suresh Satpute
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. What epilepsy treatment are you on? Drugs prescribed for epilepsy as well as OCD (obsessive compulsive disorder) can cause sedation. If it is not due to the drugs, you can try changing your meal schedule. It is normal for everyone to feel sleepy after a heavy lunc...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


When should I change my toothbrush?
Hello doctor, How can I take care of toothbrush health? How often to change toothbrush heads or disposable toothbrushes ...Read more »
Is it advisable to exclusively pump breast milk?
Hello doctor, Why more mothers are choosing to exclusively pump their breast milk? How does it work for them? Kindly exp ...Read more »
Vaginal Discharge - Types | Signs | Symptoms | Diagnosis | Treatment | Prevention
Vaginal discharge is a physiological phenomenon and some form of discharge is considered as absolutely normal. But there ...Read more »
 
 

Also Read Answers From